MathSciNet Relay Station
MathSciNet bibliographic data
MR136047 (24 #B2086) 65.15
Bertrandias, Jean-Paul Calcul d'une intégrale au moyen de la suite $X\sb{n}=A\sb{n}$. Évaluation de l'erreur. (French) Publ. Inst. Statist. Univ. Paris 9 1960 335–357.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement